# SDR SWAA2023082976706

- Difficulty date: July 9, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO;SIDE PLATE ASSY LBL 21.80 ;BS 727E TO 747 ; (3 EACH) CORROSION SPOTS.<[01] AFT CARGO L/H Z-CHANNEL WILL BE REPLACED FROM STA 727B+10 TO 787 DUE TO OUT OF LIMITS CRACK. FOR WORK ACCOMPLISHED REFERENCE TASKCARD #TTG8Q00M3SVK;[02] VERIFIED STEP 1; Z CHANNEL WILL BE REPLACED ON TTG8Q00M3SVK.
